MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SUP/POST AUG PLATE, R RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-08
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10): concomitant device(s): 315-35-00 - glnd kwire (b)(6).320-02-42 - rs expanded glenosphere 42mm, +4mm offset: (b)(6).320-10-05 - equinoxe reverse tray adapter plate tray +5: (b)(6).320-15-05 - eq rev locking screw: (b)(6).320-20-00 - eq reverse torque defining screw kit: (b)(6).320-42-03 - equinoxe reverse 42mm humeral liner +2.5: (b)(6).
 
Event or Problem Description
Approximately 5 year(s) and 2 day(s) post-operative of a revised right rtsa, it was reported via clinical study that the patient experienced septic loosening.It was further stated; failed baseplate of revision rtsa with gross purulence.In the earlier revision, the patient experienced instability and dislocation that was resolved with the removal of the humeral tray, humeral liner, glenosphere, and glenosphere locking screw.The patient underwent another standard reverse revision with the removal of the standard humeral stem, torque screw, humeral tray, humeral liner, glenosphere, glenosphere locking screw, glenoid base plate, and compression screw/locking cap.The outcome of this event is considered resolved and the clinical report indicates that this event is unlikely related to the device(s) and definitely related to the procedure.

Brand Name
EQUINOXE SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20402788
Report Number1038671-2024-03876
Device Sequence Number20462488
Product Code KWS
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/08/2024
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight98 KG
Patient RaceWhite